Quantization of Dynamical Symplectic Reduction

Martin Bojowald, Artur Tsobanjan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A long-standing problem in quantum gravity and cosmology is the quantization of systems in which time evolution is generated by a constraint that must vanish on solutions. Here, an algebraic formulation of this problem is presented, together with new structures and results, which show that specific conditions need to be satisfied in order for well-defined evolution to be possible.

Original languageEnglish (US)
Pages (from-to)547-583
Number of pages37
JournalCommunications In Mathematical Physics
Volume382
Issue number1
DOIs
StatePublished - Feb 2021

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Quantization of Dynamical Symplectic Reduction'. Together they form a unique fingerprint.

Cite this